# SDR CA100219007

- Difficulty date: February 18, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 10,863 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Hose
- Part number: AE366316K06
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE OIL SUPPLY HOSE WAS REPLACED AS IT IS A LIFE LIMITED PART. THE NEW HOSE WAS INSTALLED AND FUNCTIONAL CHECKED. A LEAK WAS DETERMINED TO BE COMING FROM THE NEW HOSE FITTING. THE FITTING WAS CHECKED FOR TIGHTNESS BUT THIS DID NOT FIX THE LEAK. THE OLD HOSE WAS REINSTALLED AND THERE WAS NO MORE LEAKAGE. (TC# 20100219007)
